# SDR Z5FA2013031557701

- Difficulty date: March 15, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N577CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 4,970 hours, 3,569 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Powerpack
- Part number: 66175156
- Part serial: 3619
- Condition: Defective
- Location: Anti Skid Sys
- Part time: 4,970 hours, 3,569 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CREW OBSERVED POWER BRAKE-ANTI-SKID WARNING ANNUNCIATION CREW UTILZED PNUEMATIC EMERGENCY BRAKES TO STOP.  ACFT TOWED TO LOCAL FBO FOR INSPECTION/REPAIRS.  ACFT PERSONNEL TRAVELED TO LOCATION AND TROUBLESHOT TO DEFECTION BRAKE POWERPACK ASSY.  POWERPACK ASSY REPLACED, BRAKES BLED SYS OPS AND LEAK CHECKED SATISFACTORY AND ACFT RETURNED TO SERVICE.
